# SDR 9JLA201506248079

- Difficulty date: March 26, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 3,094 hours, 2,801 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS243311
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SEVERAL OCCASIONS THE CREW HAD REPORTED AN INTERMITTENT , LG UNLOCK ANNUNCIATOR, ILLUMINATING IN FLIGHT.  TROUBLESHOOTING DETERMINED THAT THE NLG UPLOCK & DOWNLOCK WERE DEFECTIVE.  THE SWITCHES WERE REPLACED WITH NEW PN MS24331-1 & RIGGED IAW THE AMM 32-20-00 & 32-30-00.  OPERATIONS CHECKED OK.
